Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 4, Pages 707-714
http://dx.doi.org/10.1155/S0161171282000647

Sums of distances between points of a sphere

Department of Mathematics, Royal Holloway College, Surrey, Egham TW20 OEX, UK

Received 1 February 1982

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Glyn Harman, “Sums of distances between points of a sphere,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 4, pp. 707-714, 1982. doi:10.1155/S0161171282000647